# SDR AALA202311160631

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 33,451 hours, 13,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DECENT OUT OF 10000FT DIRTY SOCK FUME EVENT REPORTED. MAINTENANCE FOUND THE RIGHT HAND ELEVATOR SERVO CONTROL HYDRAULIC PRESSURE SUPPLY TUBE UNION LEAKING AT THE PRESSURE BULKHEAD. REPLACED UNION AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
